# SDR ASAA2022041438021

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737
- Aircraft serial: 44098
- Aircraft time: 108 hours, 40 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B DISENGAGE DURING CRUISE. UNABLE TO RECONNECT WHEN WE TRIED TO RECONNECT AUTOPILOT B IT DISENGAGED AND ROLLED TO THE LEFT. AIRPLANE APPEARED TO BE IN TRIM. (AUTOPILOT B WORKED FINE FOR THE FIRST 30 MINS OF FLIGHT) GROUNDED - YES. ON DEFERRAL.
